UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 4 | April 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 5 Issue 10
October-2018
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1810829


Registration ID:
190173

Page Number

322-329

Share This Article


Jetir RMS

Title

LIE SYMMETRIES AND REDUCTIONS OF (2+1) DIMENSIONAL MODIFIED EQUAL WIDTH WAVE EQUATION WITH DAMPING TERM

Abstract

In this paper, we are considered a (2+1)-dimensional Modified Equal Width Wave equation with damping term is 〖 u〗_t+u^3 u_x+u-e^σt (u_xxt+u_yyt )=0 subjected to a Lies classical method. Classification of its symmetry algebra into one - and two-dimensional subalgebras is carried out in order to facilitate its reduction systematically to (1+1)-dimensional PDE and then to first order ODE

Key Words

Nonlinear PDE, Lie's Classical Method, Lie's Algebra, Symmetry group.

Cite This Article

"LIE SYMMETRIES AND REDUCTIONS OF (2+1) DIMENSIONAL MODIFIED EQUAL WIDTH WAVE EQUATION WITH DAMPING TERM", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 10, page no.322-329, October-2018, Available :http://www.jetir.org/papers/JETIR1810829.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"LIE SYMMETRIES AND REDUCTIONS OF (2+1) DIMENSIONAL MODIFIED EQUAL WIDTH WAVE EQUATION WITH DAMPING TERM", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 10, page no. pp322-329, October-2018, Available at : http://www.jetir.org/papers/JETIR1810829.pdf

Publication Details

Published Paper ID: JETIR1810829
Registration ID: 190173
Published In: Volume 5 | Issue 10 | Year October-2018
DOI (Digital Object Identifier):
Page No: 322-329
Country: Krishnagiri, TAMILNADU, India .
Area: Applied Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002919

Print This Page

Current Call For Paper

Jetir RMS